Sunburn and acne
I was using retino A 0.025% which wasnt prescribed by any doctor, but i surfed in net and started using that medicine without consulting doctor. I've started using it to prevent acne on my face which has further more increased my pimples and lead to redness n sunburn kind of patches on my face on the places where I have applied the ointment. After knowing that it is not the right treatment and shouldnt be used, I stopped using the ointment but still red patches and acne are just the same way they are. Please suggest me what should I do now?
Like the answers? Chat privately for 24 hours with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.